# SDR SWAA2017092816737

- Difficulty date: September 22, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 17,553 hours, 7,519 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WHEEL WELL FORWARD BULKHEAD CRACKED.  REPAIRED BULKHEAD PER SRM.
